About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (3)

Sep 8, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Did you do anything out of ordinary to spike it? It usually does not just shoot up like that .

Sep 8, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Glad you say that. I have mild LAE with 2 mm dilationand on nifedipine and now carvidilol..3.6 M.G. twice daily. Echo showed no heart failure and an EF of 66% .,EF has gone up from 60% but not sure if this was improved from weight loss and lower BP,or the carvidilol. Sleep poorly now . Feel anxious and jittery at times and depression And I noticed my pulse rate has finally calm down so I’m going to see if I can reduce and finally stop taking the pill altogether if my heart muscle has been able to be repaired to the extent that it does not need to kick in.

Also a cardiologist online tells me with Managing BP in the 125/85 range I can expect 80% chance full reversal of the LAE in six months. Anyone hear of this happening. .?

I had borderline LAE which was on the last year EKG but Dr only Suggested I see a cardiologist but did not tell me why and unfortunately I ignored his advice and things went just fine for another nine months- after a night of partying a vicious dog attack sent me to hospital where I got SVT and went hypertensive for a few hours ..A few nights later I ate four slices of pizza and also got another bout of SVT. This never happened before so guess my borderline LAE was not symptomatic or the attack stretched the atrium just enough to trigger symptoms and an echo cardio gram confirmed a mild left atrial enlargement. I’ve managed to drop 15 pounds my blood pressure is now back in an acceptable range I’ve been on nifedipine for 10 years but was only seriously taking up the last two years so I don’t know if there’s irreversible damage to the atrium or if it can be returned to its original size.

Any one with a comment? I did read the other peoples articles about Corel..not a pleasant drug.

Aug 28, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I too am on it now after a few tachycardia bouts due to slight enlargement of left atrium..2 mm.
I've been feeling anxious tired. Lethargy is the side effect it seems plus take 60mg..nifedipine daily. Now feel depressed and sense of humor has evaporated I never actually thought that these were side effects but now after reading your post I'm beginning to wonder…